# SDR AALA20170109015

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 23,681 hours, 9,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE REPORTED AS LOOSE DURING FLIGHT.  NO DOOR LIGHT OR PRESSURIZATION ISSUES. CLEANED DEBRIS FROM DOOR CUT OUT. OPERATIONAL CHECKED GOOD.
